American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. J. Tromba. On the number of solutions to Plateau's problem. Bull. Amer. Math. Soc. 82 (1976) 66-68. MR 0418155.
Abstract, references, and article information
View Article: PDF

[2] Daniel Asimov. Round handles and homotopy of nonsingular vector fields. Bull. Amer. Math. Soc. 81 (1975) 417-419. MR 0370658.
Abstract, references, and article information
View Article: PDF

[3] Ulrich Koschorke. Framefields and nondegenerate singularities. Bull. Amer. Math. Soc. 81 (1975) 157-160. MR 0353330.
Abstract, references, and article information
View Article: PDF

[4] Ulrich Koschorke. Singularities and bordism of $q$-plane fields and of foliations. Bull. Amer. Math. Soc. 80 (1974) 760-765. MR 0358804.
Abstract, references, and article information
View Article: PDF

[5] Shaw Mong. Analytical circle group actions on compact complex manifolds. Bull. Amer. Math. Soc. 79 (1973) 180-181. MR 0310928.
Abstract, references, and article information
View Article: PDF

[6] Herman Gluck. Deformations of normal vector fields and the generalized Minkowski problem. Bull. Amer. Math. Soc. 77 (1971) 1106-1110. MR 0284955.
Abstract, references, and article information
View Article: PDF

[7] Paul F. Baum. Vector fields and Gauss-Bonnet. Bull. Amer. Math. Soc. 76 (1970) 1202-1211. MR 0266255.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1